# SDR ASMF201610015

- Difficulty date: September 2, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 50,213 hours, 17,651 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT RETURNED DURING CLIMB, THE RED LIGHT OF NOSE LANDING GEAR TURNED ON, WITH THE LANDING GEAR LEVER IN UP POSITION. DURING MAINTENANCE REVISION, THE NLG LOCK PIN WAS FOUND INSTALLED; AT PLATFORM, THE NLG LOCK PIN WAS REMOVED IAW AMM 32-21-00, ALL CORRECT. MAINTENANCE PERSONNEL PERFORMED OVERWEIGHT CONDITIONAL INSPECTION IAW AMM 05-51-35 PHASE 1A, NO DAMAGES WERE FOUND.
